Posted by Bob on June 8, 2001, at 22:37:16
In reply to Re: anyone taking Remeron?, posted by phillybob on June 8, 2001, at 12:30:50
> Bob, we are mimicing each other in more than just name. (re: topamax experiences)
> I too am taking Remeron (45 mg/nite) which potentiates hunger, but am also now using Adderall (10mg/2-3X/day) which helps on the hunger front as well as the energy and concentration front.
> I really thought I was a soft bi-polar for quite some time, but after learning about adult attention-deficit disorder, I am not so sure. (about.com has some good info). It may just be a symptom of ADD.
> So far, so good on this combination. Started out at 30 mg/nite of Remeron about 4 weeks ago and moved up to 45 mg/nite about a week ago. Adderall has been one of those very difficult drugs to dose properly.
> I actually abandoned trials of Ritalin and Adderall so much in the past because I found they made me more depressed. Might have been just exagerating my depression and needed to get that under control with the increase in Remeron. Who knows. I do know that ADD-type problems cause much of my depression (depressed because I am not as I feel I should be).
> I believe you are only taking 15 mg/nite, Bob (as well as various other meds)? You really might want to up it to 30 mg/nite and see how that goes. I believe up to 60 mg/nite is often used, though 30 and 45 seem more prevalent. Also, some of your other meds might be conflicting with or clouding your symptoms.
> I'm stickin' with the Adderall. If that fails after a while, I would recommend to myself to try other stimulants (Ritalin, Dexadrine, etc.), Wellbutrin and then Effexor in that order. More benign, fast-acting to less so. Just my thoughts. Good luck.
Just as a quick follow-up to your topomax reference, I'd like to add that my weaning off of that medecine was without a doubt the most mentally destabilizing episodes in my life. I haven't seen mention of others having the same experience coming off of it, so I guess it's probably unique to me.